Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for Windows
(tattooing)
4,120 results
  • An update on cutaneous complications of permanent tattooing. [Journal Article]
    Expert Rev Clin Immunol 2019; :1-9Kluger N
  • Introduction: Decorative tattooing involves the introduction of exogenous pigments and/or dyes into the dermis to produce a permanent design. Areas covered: This review provides an overview of the current aspects of cutaneous complications associated with permanent tattooing and permanent make-up based on the previous reviews of interest, case series, and case reports of interest. References for …
  • Tattoo complications in treated and non-treated psoriatic patients. [Journal Article]
    J Eur Acad Dermatol Venereol 2019Grodner C, Beauchet A, … GEM Resopso
  • CONCLUSIONS: The rate of tattoo complications in psoriasis patients was low. Although the risk of complications was highest amongst patients with psoriasis requiring treatment at the time of tattooing, all the complications observed were benign. These results can be helpful for practitioners to give objective information to patients.
  • Tridimensional Matryoshka Tattoo: An Important. [Journal Article]
    Acta Dermatovenerol Croat 2019; 27(3):198-199Tammaro A, Iacovino C, … De Marco G
  • Dear Editor, Tattooing is a global and ancient practice that has endured until the present day. It was originally used to indicate religious beliefs, tribal affiliation, loyalty to a leader, or had a therapeutic function. Adverse reactions from tattooing are common, and cutaneous reactions to red pigment have been widely reported (1,2). Herein we report a case of a 30-year-old female patient admi…
  • Atypical koebner phenomenon on a tattoo. [Journal Article]
    J Cosmet Dermatol 2019Tammaro A, Chello C, … Raffa S
  • Tattooing is more and more popular in developed countries in recent years and many side effects are associated with this practice, including psoriatic lesions and Koebner phenomenon. We report the case of a lichenoid reaction to red pigment in a patient affected by psoriasis.
New Search Next